Skip to Content
GoodSense Nighttime Cold and Flu Liquid Medicine, 6 Hour Relief of Fever, Sore Throat, Sneezing, Runny Nose, Cough and Aches, Cherry Flavor, 12 Fl Oz (Pack of 6)

Price:

kr 590,56


GoodSense Nighttime Cold and Flu Liquid Medicine, 6 Hour Relief of Fever, Sore Throat, Sneezing, Runny Nose, Cough and Aches, Cherry Flavor, 12 Fl Oz (Pack of 6)

https://nutricity.no/shop/brsra2tyb4jqme3x-goodsense-nighttime-cold-and-flu-liquid-medicine-6-hour-relief-of-fever-sore-throat-sneezing-runny-nose-cough-and-aches-cherry-flavor-12-fl-oz-pack-of-6-193768 https://nutricity.no/web/image/product.template/193768/image_1920?unique=53953dc

Stock Expiry Date*: 27-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The information below is per-pack only
  • Effective Relief: Sooths multiple symptoms including fever, cough, sore throat, runny nose, and sneezing.
  • Nighttime Formula: Specially formulated to help you rest and recover during the night.
  • 6-Hour Relief: Provides up to 6 hours of symptom relief.
  • Easy Dosage: Convenient liquid form for easy and accurate dosing. Gluten Free.
  • Dosage Instructions: For adults and children 12 years and older: Take 30 mL every 6 hours as needed. Do not exceed 4 doses in 24 hours. Only use the dose cup provided. Children 4 to under 12 years: ask a doctor. Children under 4 years: do not use.

kr 590,56 590.56 NOK kr 590,56 Med mva.

Not Available For Sale

(kr 8,20 / fl oz)

Displayed price includes all duties & taxes.

  • Merke
  • Flavor
  • Enhetstelling
  • Artikkelskjema
  • Varevekt
  • Produktfordeler
  • Antall elementer
  • Doseringsskjema
  • Dietttype
  • Produsent
  • ingrediensene
  • Produkttype
  • Aktive ingredienser
  • Allergen Informasjon
  • Pakketypenavn
  • Merkenavn
  • Container Type
  • Produsentens delnummer
  • Modellnummer
  • Varemål

Denne kombinasjonen eksisterer ikke.

Kontakt oss
Kald & influensa relief
ingrediensene FD&C rød nr. 40, propylenglykol, Rengjort vann, Natriumcitrat, Polyetylenglykol, smak, høy fruktose maissirup, FD&C Blå nr. 1, Vannfri sitronsyre, sakkarinnatrium, ACTIVE INGREDIENTS (IN EACH 30 ML DOSE CUP): Acetaminophen 650 mg, Pain reliever/fever reducer. Dextromethorphan HBr 30 mg, Cough suppressant. Doxylamine succinate 12.5 mg, Antihistamine. INACTIVE INGREDIENTS: Alcohol
Aktive ingredienser Acetaminophen 650 mg, Dextromethorphan Hbr 30 Mg, Doksylamin Succinat 12,5 Mg, Pain Reliever/Fever Reducer, Cough Suppressant, antihistamine.
Merke GoodSense
Flavor Cherry
Enhetstelling 72 Fluid Ounces
Artikkelskjema Væske
Varevekt 6.3 pund
Produktfordeler Feberkontroll
Antall elementer 6
Doseringsskjema Væske
Dietttype Glutenfri
Produsent PERRIGO COMPANY
Produkttype Kald & influensa relief
Allergen Informasjon Gluten
Pakketypenavn Flaske
Merkenavn GoodSense
Container Type Flaske
Produsentens delnummer 301130459400
Modellnummer 301130459400
Varemål 2.5 x 2.5 x 7.25 inches
  • Buy Four or More Offer

    Få 5 % rabatt når du kjøper 4 eller flere varer

  • Next Purchase Offer
    Få 5 % rabatt på ditt neste kjøp.
  • Ships From(Norway)
    Bestillinger behandles og sendes fra Brooklyn, USA.

  • Delivery Offer(Norway)
    Gratis levering på kvalifiserte bestillinger.
Delivery Detail
Estimerte leveringstider: 12–26 dager (internasjonalt).
3–6 dager (innenlands).
Safe Checkout
Garantert sikker betaling
Return Policy

30-dagers returgaranti
Kjøp med tillit med 30-dagers returstøtte.

Free Return Pickup
Gratis returhenting tilgjengelig
Vi håndterer returer fra døren din uten ekstra kostnad.

 

Compare to the active ingredients of NyQuil Cold and Flu. Calm your cold and flu symptoms so you can get the rest you need with GoodSense Nighttime Cold and Flu. Each dose provides powerful relief for your minor aches and pains, fever, sore throat, sneezing, runny nose and cough. This cough, cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) with ten percent alcohol to give you maximum strength, multi-symptom relief. In cherry flavor, each 30 mL dose helps relieve major flu symptoms for up to 6 hours so you can rest. Gluten free. Dosage cup included. For adults and children ages 12 and over.

Important information

Safety Information

This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.Acetaminophen may cause severe skin reactions.Symptoms may include: skin reddening, blisters, rash If a skin reaction occurs, stop use and seek medical help right away.If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription), If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, If you are now taking a prescription monoamine oxidase inhibitor (MAGI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug, If you do not know if your prescription drug contains an MA01, ask a doctor or pharmacist before taking this product, if you have ever had an allergic reaction to this product or any of its ingredients.

Ingredients

ACTIVE INGREDIENTS (IN EACH 30 ML DOSE CUP): Acetaminophen 650 mg, Pain reliever/fever reducer. Dextromethorphan HBr 30 mg, Cough suppressant. Doxylamine succinate 12.5 mg, Antihistamine. INACTIVE INGREDIENTS: Alcohol, anhydrous citric acid, FD&C blue no. 1, FD&C red no. 40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate

Directions

Take only as directed - see Liver warning; Use dose cup; do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL (2 TBSP) every 6 hrs. Children 4 to under 12 yrs: Ask a doctor. Children under 4 yrs: Do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.5 x 7.25 inches; 6.3 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC15147 Dpd 05167987767861 2026-07-21 Track

Ansvarsfraskrivelse
Kosttilskudd er ikke medisiner. Produktene som selges på dette nettstedet er ikke ment å diagnostisere, behandle, kurere eller forhindre noen sykdom. Hvis du har en medisinsk tilstand, bør du alltid konsultere en kvalifisert helsepersonell før bruk. Individuelle resultater kan variere. Ved å legge inn en bestilling, samtykker du til å overholde importreglene i ditt land. Vi dekker gjeldende avgifter og skatter der det er angitt.

*Utløpsdato Informasjon:
Vennligst merk at utløpsdatoen kan variere fra batch til batch. Vi garanterer imidlertid at alle produkter som sendes til våre kunder har en gyldig holdbarhet og ikke vil være utløpt på leveringstidspunktet.